# SDR GTIA2021100436025

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 24,069 hours, 10,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST PRE-CHARGE LOW.-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
